# SDR GUUA10020801

- Difficulty date: October 2, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 27,035 hours, 35,848 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 90422912
- Condition: Loose
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT - 9236 - EYW/TPA - PILOT REPORTED "H H" LANDING GEAR POSITION INDICATORS INTERMITTENT.  RESET AND RE-SECURED H H ANNUNCIATOR SOCKET ASSEMBLIES.
